Research Repository

Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2016) Some trace inequalities for convex functions of selfadjoint operators in Hilbert spaces. The Korean Journal of Mathematics, 24 (2). 273 - 296. ISSN 1976-8605

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: convex functions; functionals; functional properties; matrices; Jensen's inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 May 2017 23:10
Last Modified: 07 Sep 2018 06:56
URI: http://vuir.vu.edu.au/id/eprint/33367
DOI: https://doi.org/10.11568/kjm.2016.24.2.273
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar